# SDR COMA0570037

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 1,762 hours, 1,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5887 DURING CLIMBOUT OF CVG, SMOKE (ODOR) WAS NOTED IN CABIN AND COCKPIT, CREW DECLARED AN EMERGENCY, RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  PERFORMED A VISUAL INSPECTION OF CABIN LIGHTING, OPERATED APU AND AIR CONDITIONING PACKS.  DISCREPANCY COULD NOT BE DUPLICATED.
